MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH; CATHETER, CONTINUOUS FLUSH
Model Number 30-104
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.The device labeling includes the following precaution: "use caution when manipulating or advancing the artix sheath through a stent or graft".Manufacturer reference #: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 47-year-old male underwent arterial thrombectomy using inari devices.The patient's clot age was estimated at 60 days.After deploying the artix funnel catheter, the radiopaque marker on the distal end of the artix thin-walled sheath (artix sheath) separated from the sheath.The marker remained on the guidewire.The physician used a biopsy catheter to successfully retrieve and remove the marker band from the patient's vasculature.Upon inspection of the marker band, there was a clean break, and no tearing or unraveling was observed.The case continued, and nearly all the clot was removed from the patient's preexisting stent.The patient had full flow restored after the thrombectomy.
 
Additional Manufacturer Narrative
Correction to section d4 in intial report 3020347218-2025-00045.Section d4 model # should read "30-104".Manufacturer reference:(b)(4).

Brand Name
ARTIX THIN-WALLED SHEATH
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key22460393
Report Number3020347218-2025-00045
Device Sequence Number8550912
Product Code KRA
UDI-Device Identifier00810123710577
UDI-Public(01)00810123710577(17)251009(10)25040047
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model Number30-104
Device Lot Number25040047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIX MT MECHANICAL THROMBECTOMY DEVICE.
Patient Age47 YR
Patient SexMale
Patient Weight116 KG